×

zbMATH — the first resource for mathematics

Strongly elliptic problems near cuspidal points and edges. (English) Zbl 0853.35018
Cea, Jean (ed.) et al., Partial differential equations and functional analysis. In memory of Pierre Grisvard. Proceedings of a conference held in November 1994. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 22, 93-110 (1996).
Summary: After an overview of the various geometrical situations occurring for two-dimensional piecewise smooth domains, we concentrate on the case of outgoing cusp points. We recall results by P. Grisvard and V. G. Mazya and B. A. Plamenevskii. Then, relying on a work by J.-L. Steux, we state a result of regularity in the space of infinitely smooth functions: if the data are \(C^\infty\), the solution is also \(C^\infty\). We extend this result to the situation of cuspidal edges (for example the domain exterior to a cylinder lying on a plane, or two tangent tori).
For the entire collection see [Zbl 0840.00032].

MSC:
35B65 Smoothness and regularity of solutions to PDEs
35J40 Boundary value problems for higher-order elliptic equations
PDF BibTeX XML Cite